# SDR AALA201802289005

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,289 hours, 29,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. WHILE ACCOMPLISHING TASK CARD 26T22053004, DETECTED CRACKS GREATER THAN .030" DEEP ON INTERCOSTAL FITTING AT 2:00,4:00 AND 6:00 POSITIONS AT L-1 DOOR STOP FITTING NUMBER 7, LOWER INBOARD BOLT HOLE AT FRAME 16 AS MARKED. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11, EA 277874, AND DRAWING D53112300.
